Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fatigue, weakness. On neurotin, lyrica, BP medication. Tests show damaged nerves. History of peripheral neuropathy. Treatment?

I have taken all kinds of tests and it all shows in normal range. I have had peripheral neuropothy for 25 years and tests show damaged nerves. However, all they want to do is give me Neurotin or Lyrica . It seems to be causing BP spikes. I am on a 5 mg daily dose of Amlodipine Besylate that I think is controlling that. I can handle the tingling , numbness and pain but for the past year I have had such extreme fatigue all day, evey day now that makes life seem useless. I know I am old but want to lose 30 lbs that has shown up over the past 6 months, hoping losing that will give me more energy but I get such extreme weakness and fatigue it is difficult to diet. Is there any advise at all?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that you have not given your age and gender here this was very necessary here for giving you good advise still I could say that hypertensive patient may feel fatigue some time that may be due to the uncontrolled blood pressure other cardiac elements that need to be investigated, have a nice day.
Answered: Fri, 20 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor